MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device leak and thrombosis occurred.A left atrial appendage (laa) closure procedure was performed, and a 35mm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was discharged.During the procedure the closure device met position, anchor, seal and size (pass) criteria.The closure device was positioned at the level of the circumflex artery and successfully released.The anchors appeared to be well engaged, and compression was approximately 30 percent circumferentially.It was suspected that the closure device had shifted distally, resulting in exposure of a proximal lobe that was not recognized during the initial assessment.According to the physicians, the opening measured approximately 4 to 5mm.During a routine follow up computed tomography (ct) the physician informed that the patient had a peri-device leak (pdl).The physician planned to use transesophageal echocardiography (tee) and fluoroscopy to find the leak, access it, and fill the gap with a non-boston scientific (bsc) coils.Most of the patient appendage was clotted, except two (2) proximal lobes on the anterior side.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50599999
Report Number2124215-2026-46600
Device Sequence Number10634092
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)290310(10)38804655
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0038804655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/03/2026
09/22/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/09/2026
09/24/2026
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient SexFemale